# SDR 2008UALA01145

- Difficulty date: February 28, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Condition: Misinstalled
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE BLOW OUT DOOR LOCKING PIN WAS NOT COMPLETELY LATCHED.  SLIDE WAS PACKED TOO HIGH.  REBAND AND OVEN BAKE 12 HOURS.
